# SDR SIMA20150414001

- Difficulty date: April 14, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 30,985 hours, 27,684 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Contaminated
- Location: Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID UNDER NR 1 BRAKE ASSEMBLY.  VISUAL CHECK & OPERATIONAL OF NR 1 BRAKE ASSEMBLY NO LEAKS NOTED IAW AMM 32-41-00.
